# SDR CALA2022123003526

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 65,888 hours, 29,000 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: D5348005702051
- Condition: Missing
- Location: Water Service
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

PDA 1 POTABLE WATER SERVICE DOOR FOUND MISSING FROM ACFT UPON ARRIVAL IN DFW POTABLE WATER SERVICE DOOR WAS PREVIOUSLY ON PLACARD (CDL 52C) FOR A BROKEN HINGE. REFERENCE LOGPAGE 3406076. REFER TO LOGPAGE 3406076 FOR UPDATES AND MAINTENANCE ACTION(S). THIS LOGPAGE CLOSED.
